Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bruised chest and numbness in the fingers after using meth. Side effects?

I injected meth 2 days ago and now my chest feels bruised and all down the left side of my back and in my left arm when I did it my arm went numb and my fingers started tingling and my chest started hurting I have been clean for 2 days and I'm still hurting pretty bad what happened did something go wrong I have never injected before then so I don't know the side affects or if this is normal after doing it when will it go away what can I make it do to stop hurting
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

The symptoms which you have described are quite concerning and are not normal. Meth is a dangerous drug and can result in a variety of serious side effects and so, your symptoms could be due to the side effects of meth. It is also possible that your symptoms could be due to a faulty injection technique where you could have missed the vein or the injection could have resulted in inflammation of the vein and the surrounding tissues.

Since your seem to be suffering from significant symptoms, I would suggest that you get yourself examined by a doctor at the earliest and take appropriate treatment. Also, remember, not to try such practices in the future as they are risky.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor